# SDR SWAA2021080395871

- Difficulty date: June 27, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 55,135 hours, 33,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140DF DISBONDING ON FWD END / REMOVED + REPLACED AFT CARGO COMPARTMENT FLOOR PANEL 140DF IAW SRM 51-40-02-0G-0; AMM 25-52-10-400-801
